# SDR AALA201707219038

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 54,617 hours, 15,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N52811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON MAIN DECK FLOOR SUPPORT CHANNEL AT RBL 24.75 BETWEEN STATION 1300 AND 1320. REPLACED CHANNEL PER SRM 53-00-51, SRM 51-40-02, AND SRM 51-40-05.
